MAUDE Adverse Event Report: I.T.S. GMBH PROXIMAL HUMERAL PLATE

I.T.S. GMBH PROXIMAL HUMERAL PLATE
Model Number 21133-4
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record revealed no complaint regarding related anomalies.The dhr shows this lot of proximal humeral plate 4-hole as well as the locking screws were processed through normal manufacturing and inspection operations with no non-conformances or rework noted.The product lots met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.In addition, we have inspected the returned device and made a material analysis as well as a dimensional check and no deviation was detected.The plate holes were inspected with an electronic magnifier and the top of the plate holes have only slight grooves, indicating that the screws were not fully locked with the plate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 6 months after a proximal humeral fracture treated with a proximal humeral plate the locking screws got loose.A revision surgery was performed at an unknown date and the plate as well as the screws were explanted and furthermore treated with an unknown device.There was no delays in surgery.

Brand Name
PROXIMAL HUMERAL PLATE
Common Device Name
PROXIMAL HUMERAL PLATE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhöhe, styria 8301
AU  8301
MDR Report Key7756143
Report Number3004369035-2018-00008
Device Sequence Number1280390
Product Code HRS
UDI-Device Identifier09120047297353
UDI-Public09120047297353
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21133-4
Device Catalogue Number21133-4
Device Lot Number43/0091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR